# SDR USAA960765

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C10592153
- Condition: Corrosion
- Location: Bs 960
- Part time: 26,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION 2 INCH BY 3 INCH BY .040 INCH, STATION 960 RBL 9 FLOOR SUPPORT ANGLE.  REPLACED FLOOR ANGLE, REPAIRED PER MODIFIED PART NR 65-C10592-153.  REPAIRED PER SRM 51-10-2 AND BOEING DRAWING NR 65-46812.  (M)
